| Model Number |
88863093-61 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, at the ligament during an open achilles tendon repair, the thread broke.The surgical time was extended more than 30 minutes.Another device was used to complete the case.There was no patient injury.